# SDR CALA2011062800450

- Difficulty date: June 24, 2011
- Submitted: June 28, 2011
- Operation: Air carrier
- Aircraft: N67157
- Make and model: Boeing 767224
- Aircraft serial: 30436
- Aircraft time: 46,516 hours, 6,858 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK DOOR 1 AREA EMERGENCY LIGHT INOP.  DOOR 1 AREA BATTERY M1208 REPLACED AND EMERGENCY LIGHT TEST NORMAL AMM 33-51-07.
